# SDR HYIA836HC201110

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: S2551032400000
- Condition: Cracked
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SEVERAL CRACKS FOUND ON THE FACE OF INTERIOR PANEL NR261DW.  PANEL WAS REPAIRED IAW STS EA 12-2011-019.  REPAIR PERFORMED BY ACFT TECH SERVICES (MRO) COMPOSITE SHOP UNDER W/O 17010.
